Schmitt-Vogel type lemma for reductions

Kyouko Kimura, Naoki Terai, Ken ichi Yoshida

Research output: Contribution to journalArticlepeer-review

Abstract

The lemma given by Schmitt and Vogel is an important tool in the study of the arithmetical rank of squarefree monomial ideals. In this paper, we give a Schmitt-Vogel type lemma for reductions as an analogous result.

Original languageEnglish
Pages (from-to)535-545
Number of pages11
JournalArchiv der Mathematik
Volume96
Issue number6
DOIs
Publication statusPublished - Jun 2011
Externally publishedYes

Keywords

  • Analytic spread
  • Arithmetical rank
  • Reduction

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Schmitt-Vogel type lemma for reductions'. Together they form a unique fingerprint.

Cite this